# SDR LOMA2018060900174

- Difficulty date: June 9, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N329BH
- Make and model: Cessna 525B
- Aircraft serial: 525B0292
- Aircraft time: 3,267 hours, 2,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,267 hours, 2,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT GOING FROM CRQ TO SNA, AFTER TAKE OFF GEAR WOULD NOT COME UP, CAME BACK IMMEDIATELY TO CRQ.
